MathSciNet Relay Station
MathSciNet bibliographic data
MR2474981 (2009m:92136) 92D30
Yuan, Hua; Chen, Guoqing Network virus-epidemic model with the point-to-group information propagation. Appl. Math. Comput. 206 (2008), no. 1, 357–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement